On infinitesimal constructions in the theory of generalized dynamical systems. I
Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 157-165
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_2_a2,
author = {Kh. G. Guseinov and V. N. Ushakov},
title = {On infinitesimal constructions in the theory of generalized dynamical {systems.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {157--165},
year = {1998},
volume = {34},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_2_a2/}
}
Kh. G. Guseinov; V. N. Ushakov. On infinitesimal constructions in the theory of generalized dynamical systems. I. Differencialʹnye uravneniâ, Tome 34 (1998) no. 2, pp. 157-165. http://geodesic.mathdoc.fr/item/DE_1998_34_2_a2/